Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability and bifurcation of rotating nonlinearly elastic loops

Author: Timothy J. Healey
Journal: Quart. Appl. Math. 48 (1990), 679-698
MSC: Primary 73H10; Secondary 35B32, 35B35, 58F14, 73K12
DOI: https://doi.org/10.1090/qam/1079913
MathSciNet review: MR1079913
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. J. Healey and J. Papadopoulos, Steady axial motions of strings, J. Appl. Mech. (1990), in press
  • [2] E. J. Routh, stability of a Given State of Motion, Macmillan, London, 1877
  • [3] D. D. Holm, J. E. Marsden, T. Ratiu, and A. Weinstein, Nonlinear stability of fluid and plasma equilibria, Physics Reports 123, 1-116 (1985) MR 794110
  • [4] J. Bailieul and M. Levi, Rotational elastic dynamics, Physica 27b, 43-62 (1987) MR 912850
  • [5] V. I. Arnold, V. V. Kozlov, and A. I. Neishtadt, Mathematical Aspects of Classical and Celestial Mechanics, Dynamical Systems III, Encyclopedia of Mathematical Sciences, Ed. V. I. Arnold, Springer-Verlag, New York, 1988 MR 2269239
  • [6] E. Zeidler, Nonlinear Functional Analysis, Vol. III: Variational Methods and Optimization, Springer-Verlag, New York, 1985 MR 768749
  • [7] E. J. Routh, A Treatise on Analytical Statics, Vol. I, Cambridge University Press, Cambridge, 1891
  • [8] A. Vanderbauwhede, Local Bifurcation and Symmetry, Pitman, Boston, 1982 MR 697724
  • [9] M. Golubitsky, I. Stewart, and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol. II, Springer Verlag, New York, 1988 MR 950168
  • [10] H. Kilehöfer, Multiple eigenvalue bifurcation for Fredholm operators, J. Reine Angew. Math. 358, 104-124 (1985) MR 797678
  • [11] M. Golubitsky and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol. I, Springer Verlag, New York, 1985 MR 771477
  • [12] H. Lamb, Higher Mechanics, Cambridge University Press, London, 1920
  • [13] H. Ziegler, Principles of Structural Stability, 2nd ed., Birkhauser Verlag, Basel, 1977

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73H10, 35B32, 35B35, 58F14, 73K12

Retrieve articles in all journals with MSC: 73H10, 35B32, 35B35, 58F14, 73K12

Additional Information

DOI: https://doi.org/10.1090/qam/1079913
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society